JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CURVES AND VECTOR BUNDLES ON QUARTIC THREEFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CURVES AND VECTOR BUNDLES ON QUARTIC THREEFOLDS
Arrondo, Enrique; Madonna, Carlo G.;
  PDF(new window)
 Abstract
In this paper we study arithmetically Cohen-Macaulay (ACM for short) vector bundles of rank k 3 on hypersurfaces of degree r 1. We consider here mainly the case of degree r
 Keywords
quartic threefold;ACM bundle;projectively normal curve;
 Language
English
 Cited by
1.
STABLE ULRICH BUNDLES, International Journal of Mathematics, 2012, 23, 08, 1250083  crossref(new windwow)
 References
1.
E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of Algebraic Curves. Vol. I, Springer-Verlag, New York, 1985

2.
E. Arbarello and E. Sernesi, Petri's approach to the study of the ideal associated to a special divisor, Invent. Math. 49 (1978), no. 2, 99–119 crossref(new window)

3.
E. Arrondo, A home-made Hartshorne-Serre correspondence, Rev. Mat. Complut. 20 (2007), no. 2, 423–443

4.
E. Arrondo and L. Costa, Vector bundles on Fano 3-folds without intermediate cohomology, Comm. Algebra 28 (2000), no. 8, 3899–3911 crossref(new window)

5.
E. Arrondo and D. Faenzi, Vector bundles with no intermediate cohomology on Fano threefolds of type $V_{22}$, Pacific J. Math. 225 (2006), no. 2, 201–220

6.
J. Carlson, M. Green, P. Griffiths, and J. Harris, Infinitesimal variations of Hodge structure. I, Compositio Math. 50 (1983), no. 2-3, 109–205

7.
L. Chiantini and C. Madonna, A splitting criterion for rank 2 bundles on a general sextic threefold, Internat. J. Math. 15 (2004), no. 4, 341–359

8.
L. Chiantini and C. Madonna, ACM bundles on general hypersurfaces in $P^5$ of low degree, Collect. Math. 56 (2005), no. 1, 85–96

9.
D. Eisenbud, J. Koh, and M. Stillman, Determinantal equations for curves of high degree, Amer. J. Math. 110 (1988), no. 3, 513–539

10.
D. Faenzi, Bundles over the Fano threefold $V_5$, Comm. Algebra 33 (2005), no. 9, 3061–3080 crossref(new window)

11.
G. Horrocks, Vector bundles on the punctured spectrum of a local ring, Proc. London Math. Soc. (3) 14 (1964), 689–713 crossref(new window)

12.
A. Iliev and D. Markushevich, Quartic 3-fold: Pfaffians, vector bundles, and halfcanonical curves, Michigan Math. J. 47 (2000), no. 2, 385–394 crossref(new window)

13.
N. M. Kumar, A. P. Rao, and G. V. Ravindra, Arithmetically Cohen-Macaulay bundles on three dimensional hypersurfaces, Int. Math. Res. Not. IMRN 2007, no. 8, Art. ID rnm025, 11 pp

14.
C. Madonna, A splitting criterion for rank 2 vector bundles on hypersurfaces in $P^4$, Rend. Sem. Mat. Univ. Politec. Torino 56 (1998), no. 2, 43–54 (2000)

15.
C. Madonna, Rank-two vector bundles on general quartic hypersurfaces in P^4$, Rev. Mat. Complut. 13 (2000), no. 2, 287–301

16.
C. Madonna, ACM vector bundles on prime Fano threefolds and complete intersection Calabi-Yau threefolds, Rev. Roumaine Math. Pures Appl. 47 (2002), no. 2, 211–222

17.
C. Madonna, Rank 4 vector bundles on the quintic threefold, Cent. Eur. J. Math. 3 (2005), no. 3, 404–411 crossref(new window)

18.
S. Mori, On degrees and genera of curves on smooth quartic surfaces in P^3$, Nagoya Math. J. 96 (1984), 127–132

19.
B. G. Moisezon, Algebraic homology classes on algebraic varieties, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 225–268

20.
P. E. Newstead, A space curve whose normal bundle is stable, J. London Math. Soc. (2) 28 (1983), no. 3, 428–434 crossref(new window)

21.
C. Okonek, M. Schneider, and H. Splinder, Vector Bundles on Complex Projective Spaces, Progress in Mathematics, 3. Birkhauser, Boston, Mass., 1980 crossref(new window)

22.
G. Ottaviani, Some extensions of Horrocks criterion to vector bundles on Grassmannians and quadrics, Ann. Mat. Pura Appl. (4) 155 (1989), 317–341 crossref(new window)

23.
A. Vogeelar, Constructing vector bundles from codimension-two subvarieties, PhD thesis, Leiden, 1978